MAUDE Adverse Event Report: CORIN LTD TAPERFIT; TAPERFIT HIP STEM

CORIN LTD TAPERFIT; TAPERFIT HIP STEM
Model Number 588.3800
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Joint Impingement (4834)
Date of Event 05/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) initial report.Additional information, including post primary and pre revision x-rays, operative notes (primary and revision), patient age, activity level, weight and medical history, whether the patient followed correct post-op protocol, whether the patient experienced any slips / falls or other trauma post primary, what was implanted during the revision and an update on the patient following the revision, has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewwed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Taperfit / trinity revision of the stem, cup, ecima liner, biolox delta ceramic head and 2 screws after approximately 4 years and 10 moths due to impingement.
 
Additional Manufacturer Narrative
(b)(4) final report additional information, including post primary and pre revision x-rays, operative notes (primary and revision), patient age, activity level, weight and medical history, whether the patient followed correct post-op protocol, whether the patient experienced any slips / falls or other trauma post primary, what was implanted during the revision and an update on the patient following the revision, was requested in order to progress with the investigation of this event, however, none of the information was provided.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewwed.All parts associated with these records conformed to material and dimensional specification at the time of manufacture.Based on the available information, no further investigation can be conducted and the root cause of the event could not be determined.Therefore, this case is now considered closed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description

Brand Name
TAPERFIT
Common Device Name
TAPERFIT HIP STEM
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key22124072
Report Number9614209-2025-00506
Device Sequence Number21006907
Product Code JDI
UDI-Device Identifier05055343871065
UDI-Public05055343871065
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K142761
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/05/2024
Device Model Number588.3800
Device Catalogue NumberNOT APPLICABLE
Device Lot Number435651
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOLOX DELTA CERAMIC HEAD: 104.3605, 479695.; BIOLOX DELTA CERAMIC HEAD: 104.3605, 479695.; TRINITY ECIMA LINER: 322.03.936, 474885.; TRINITY ECIMA LINER: 322.03.936, 474885.; TRINITY-I CUP: 321.03.350, 468972.; TRINITY-I CUP: 321.03.350, 468972.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown